Applied Mathematics

Vol.5 No.6(2014), Paper ID 44608, 9 pages

DOI:10.4236/am.2014.56095

 

Some Fixed Point Results of Ciric-Type Contraction Mappings on Ordered G-Partial Metric Spaces

 

Johnson O. Olaleru, Kanayo Stella Eke, Hallowed O. Olaoluwa

 

Department of Mathematics, University of Lagos, Akoka, Lagos, Nigeria
Department of Mathematics, Covenant University, Ota, Nigeria
Department of Mathematics, University of Lagos, Akoka, Lagos, Nigeria

 

Copyright © 2014 Johnson O. Olaleru, Kanayo Stella Eke, Hallowed O. Olaoluwa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Olaleru, J. , Eke, K. and Olaoluwa, H. (2014) Some Fixed Point Results of Ciric-Type Contraction Mappings on Ordered G-Partial Metric Spaces. Applied Mathematics, 5, 1004-1012. doi: 10.4236/am.2014.56095.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.